UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Continuous-domain mathematical models for optimal process plant layout

Papageorgiou, LG; Rotstein, GE; (1998) Continuous-domain mathematical models for optimal process plant layout. IND ENG CHEM RES , 37 (9) 3631 - 3639.

Full text not available from this repository.

Abstract

This paper presents mathematical programming models for the optimal process plant layout based on a continuous dimensional space. Two alternative formulations are proposed which can accommodate rectangular equipment footprints of arbitrary size. Then, one of the formulations is extended to account for a common designer objective: to organize the layout into well-defined production sections. All models are formulated as mixed-integer linear programming (MILP) problems which can be solved to global optimality by using commercial optimization software. The applicability of the proposed mathematical models is demonstrated by a number of illustrative examples.

Type: Article
Title: Continuous-domain mathematical models for optimal process plant layout
Keywords: BATCH PLANTS, CHEMICAL-PLANT, DESIGN
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science > Dept of Chemical Engineering
URI: http://discovery.ucl.ac.uk/id/eprint/86033
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item